# SDR N6WA2017041501

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 31,647 hours, 23,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE AFTER LANDING.  PERFORMED AN OPS TEST OF THE LEFT OVERWING EMERGENCY DOOR IAW AMM 52-21-00.  OK FOR SERVICE,  NO FAULTS FOUND.
